MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Journal Article
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Giantesio G, Musesti A, Riccobelli D. A Comparison Between Active Strain and Active Stress in Transversely Isotropic Hyperelastic Materials. J. Elast. 2018 .
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
Guzzetti D. On the Critical Behavior, the Connection Problem and the Elliptic Representation of a Painlevé VI Equation. Mathematical Physics, Analysis and Geometry 4: 293–377, 2001. 2001 .
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Sartori A, Giuliani N, Bardelloni M, Heltai L. deal2lkit: A toolkit library for high performance programming in deal.II. SOFTWAREX. 2018 ;7:318–327.
Sartori A, Giuliani N, Bardelloni M, Heltai L. Deal2lkit: a Toolkit Library for High Performance Programming in deal.II. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35006
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Arndt D, Bangerth W, Clevenger TC, Davydov D, Fehling M, Garcia-Sanchez D, Harper G, Heister T, Heltai L, Kronbichler M, et al. The deal.II Library, Version 9.1. Journal of Numerical Mathematics. 2019 .
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Calderer MCarme, DeSimone A, Golovaty D, Panchenko A. An effective model for nematic liquid crystal composites with ferromagnetic inclusions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34940
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454

Pages

Sign in